# SDR UIEA2019011902979

- Difficulty date: January 17, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,676 hours, 21,216 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOTAL AIR TEMPERATURE INDICATIONS MISSING ( CYCLED ADC C/B OPS CHECK NORMAL AS PER AMM 34-12-02 )
